# SDR SWAA2018051421936

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 23,736 hours, 14,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 416A2302102
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR STOWAGE CLIP LOOSE.  REPAIRED CLIP PER EA.
